Kay asked in HealthGeneral Health CareInjuries · 1 decade ago

Medical specialist for suing a pharmaceutical company?

I was 17 years old when I was injured, now I am 18. I received 6 Lupron injections for Endometriosis. The medication did not help. After the 6 month treatment I got back pain. It hurts were the medication was injected - lower back. MRI showed that my back has a disk desiccation, degeneration and a central protrusion, but only old people have this. With Lupron I had artificial menopause. This could have caused the injury and dissolved my disk. It is a permanent and painful injury. That side effect was not listed. I could not know that this medication was that dangerous. My back is forever injured and I will have back pain for the rest of my life.

I also sweat the whole time under my arm. That‘s extremely annoying. A blood test was done it showed that I have Rheumatism. I think that the medication caused it. I have problems which older people have, disk dissolved, sweat and Rheumatism. Doctors just say “I don’t thinks so.“ I think that they don’t want to get involved when I sue the company for personal injury. The pharmaceutical company may be responsible for my injury because the drug could have caused it and there was no warning.

Is there any medical specialist available who would prove that the medication caused problems? Where can I find him? A lawyer don’t want to take me until I find somebody who writes a medical certificate.

2 Answers

Relevance
  • Endo
    Lv 6
    1 decade ago
    Favorite Answer

    While 99% of all the lawsuits against TAP Pharma. re: Lupron were for the price gouging and fraud the company was engaged in, there is one person who won a small amount for pain and suffering from them a couple years ago. Lupron is one of the most loved drugs among gynecologists and one of the most hated among women, so you do have your work cut out for you...talk to the Endo Research Center, as the girl posted her story in their forums. Maybe they can help you find her and her atty. www.endocenter.org.

    Good luck.

  • Anonymous
    1 decade ago

    Sweating is a side effect of the Lupron. You would need to contact an attorney to see if you have a case. Get all your medical records. The attorney you contact--if they cannot handle the case--they will find an attorney to take it. Usually someone who has experience in malpractice against large (or pharmaceutical) companies.

Still have questions? Get your answers by asking now.